# SDR ASAA2014090609067

- Difficulty date: September 6, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,376 hours, 9,249 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Part time: 31,402 hours, 9,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, BLUE ENGINE VALVE CLOSED LIGHT ILLUMINATED . NO OTHER LIGHTS OR ABNORMAL INDICATIONS.   LIGHT EXTINGUISHED WHEN ALTITUDE WITH INCREASE POWER CHANGE.  ACFT GROUNDED.  AS A PRECAUTION REPLACED THE FUEL SYS MODULE, OPS CHECKED GOOD IAW MM 28-22-43.
